# SDR DXTA200702318

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 4,457 hours, 2,720 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 08420876
- Condition: Out Of Round
- Location: Nlg
- Part time: 587 hours, 335 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXTREMELY NOTICABLE NOSEWHEEL SHIMMY DURING TAKEOFF ROLL BETWEEN 60-70 KNOTS.  FOUND NOSE TIRES OUT OF ROUND REMOVED AND REPLACED NOSE WHEEL/ TIRE ASSY'S WITH AN O/H WHEEL AND NEW TIRE IAW MM 32-41-00.
